HI Sara---I found your e-mail very interesting, as it did not involved having surgery, giving more adhesion's and nerve damage, please could you tell me the name of the injection that turns adhesion's into gel, I have never heard of this. Thank you Lou
On Wed, Jan 20, 2010 at 9:40 PM, IAS Admin (Tracy) <firstname.lastname@example.org> wrote: Sender: email@example.com (Sara ) Subject: Re: Can Exercise make adhesions worse?
Hi Fern: Sorry you're hurting. In response to both your posts, yes, exercise can make your pain worse. At least it does mine. An anti-inflammatory helps sometimes. I take a prescription called Arthrotek. And it does help sometimes.
As far as nerve damage or adhesions, I have both and I'm treated for both with nerve blocks and the adhesions are injected with a medicine that is supposed to turn them into gel like substance. It works for me.
If you're not seeing a pain specialist who knows how to treat abdominal pain, you should consider making an appointment with one. The first Dr I saw did nothing but give me tons of painkillers. He didn't address the problem. Now the doctor I'm seeing treats the problems. I still take Hydrocodone but I don't need as much as I used to.
Good luck to you. I hope you find a doctor who can alleviate your pain.
At Sat, 16 Jan 2010, Fern wrote:
>I can feel more pain and discomfort. But I can exercise cause the
>adhesions to become worse?
>Does anyone have any luck taking tylenol, Advil, or Aleve? If so, which
>ones seem to work?
>I am thinking about seeing Dr. Semertzides. I can no longer find his
>website. Perhaps it is down for
>maintenance. Or if anyone has the website address, please reply.